MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; WC,EXCEL,18",PERM ARM,SA, 300 LB

MEDLINE INDUSTRIES, LP MEDLINE; WC,EXCEL,18",PERM ARM,SA, 300 LB
Catalog Number MDS806150D
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the frame is bent, which is causing the front wheels to rub together and affecting proper function".There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
It was reported that the the frame is bent, which is causing the front wheels to rub together and affecting proper function.

Brand Name
MEDLINE
Common Device Name
WC,EXCEL,18",PERM ARM,SA, 300 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
mohammed haider
three lakes drive
northfield, IL 60093-2753
MDR Report Key25340414
Report Number1417592-2026-01834
Device Sequence Number10002538
Product Code IOR
UDI-Device Identifier00080196718675
UDI-Public00080196718675
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806150D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown